| Catalog Number |
7208678 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference(b)(4).
Event or Problem Description
It was reported that during acl surgery, at the moment of introducing the femoral drill bit on the pin passing drill, metal shavings came out.The procedure was completed without surgical delay using a smith and nephew back up device.No further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.Insufficient product identification information was provided and thus a manufacturing record review could not be conducted.Based on the information available, there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.